Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic


Author: Mākoto Ishibashi
Journal: Proc. Amer. Math. Soc. 117 (1993), 613-618
MSC: Primary 11R11; Secondary 11R29
MathSciNet review: 1113641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic by using Ono's number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R11, 11R29

Retrieve articles in all journals with MSC: 11R11, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1113641-X
PII: S 0002-9939(1993)1113641-X
Article copyright: © Copyright 1993 American Mathematical Society